# SDR SWIA201333347

- Difficulty date: April 17, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 29,217 hours, 23,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT RAIL AT FS 559+96 TO FS 559+115 RBL 9 HAS CORROSION AROUND FASTENERS.  (C-CHECK)  REPLACED CORRODED SEAT RAIL WITH NEW FABRICATED RAIL P/N 601R-53-00-485-1 AT RBL 9 FS 559 +96  TO FS 559+115 IAW REO.
